Skip to Main content Skip to Navigation
Journal articles

LAN property for some fractional type Brownian motion

Abstract : We study asymptotic expansion of the likelihood of a certain class of Gaussian processes characterized by their spectral density $f_\theta$. We consider the case where $f_\theta\PAR{x} \sim_{x\to 0} \ABS{x}^{-\al(\theta)}L_\theta(x)$ with $L_\theta$ a slowly varying function and $\al\PAR{\theta}\in (-\infty,1)$. We prove LAN property for these models which include in particular fractional Brownian motion %$B^\alpha_t,\: \alpha \geq 1/2$ or ARFIMA processes.
Complete list of metadatas

Cited literature [23 references]  Display  Hide  Download
Contributor : Jean-Michel Loubes <>
Submitted on : Thursday, November 3, 2011 - 11:51:10 PM
Last modification on : Thursday, February 11, 2021 - 2:48:32 PM
Long-term archiving on: : Thursday, November 15, 2012 - 11:05:50 AM


Files produced by the author(s)


  • HAL Id : hal-00638121, version 1
  • ARXIV : 1111.1077


Serge Cohen, Fabrice Gamboa, Céline Lacaux, Jean-Michel Loubes. LAN property for some fractional type Brownian motion. ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2013, 10 (1), pp.91-106. ⟨hal-00638121⟩



Record views


Files downloads